MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Model Number DIAMETER 40+3
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the usa (in (b)(6)) and was associated with a product that is also cleared for the market within the usa.
 
Event or Problem Description
Revision for dislocation.Suspicion that the patient has fallen.Placement of an enhancer and a 36+6 cup, as well as an eccentric 36 glenosphere.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11398772
Report Number3009532798-2021-00026
Device Sequence Number4759789
Product Code PHX
UDI-Device Identifier03701037300121
UDI-Public03701037300121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberDIAMETER 40+3
Device Catalogue Number103-0803
Device Lot NumberM1415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;